American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Rudolf Fritsch and Dana May Latch. Homotopy inverses for nerve. Bull. Amer. Math. Soc. 1 (1979) 258-262. MR 513754.
Abstract, references, and article information
View Article: PDF

[2] Peter V. Z. Cobb. $P_n$-spaces and $n$-fold loop spaces. Bull. Amer. Math. Soc. 80 (1974) 910-914. MR 0362295.
Abstract, references, and article information
View Article: PDF

[3] Harold M. Hastings. A smash product for spectra. Bull. Amer. Math. Soc. 79 (1973) 946-951. MR 0343257.
Abstract, references, and article information
View Article: PDF

[4] Ming Jung Lee. Homotopy for functors . Proc. Amer. Math. Soc. 36 (1972) 571-577. MR 0334212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1